2 weeks with hoRrible headache?!? I did a bit research myself and it could be a ricochet...

I did a bit research myself and it could be a rebound headache since I use a lot of exederin for my migrains? What can I take instead of exederin bc my leader hurts so bad!
Answers:    Head affliction if it is in the sides of the head it may be due to Gall Bladder problem. If it is on the top of thee head it is due to Urinary Bladder or Kidney problem. consult a acu puncture or homeopathy doctor. .
i heard drinking ice cream can cure a head ache but u might stipulation to check ur blood pressure too. sometime muscle pain like the trapezius muscle can cause ur boss to hurt from tension.
It's time to go in and see your doctor. There could be several things going on but I will run two departed you. One, as you mention, could be rebound headaches (also known as MOH - Medication Overuse Headaches). These are horrible because pretty much the simply way to break the cycle is to get away from painkillers. I've been through that and it SUX!!

If to be precise it you may be prescribed a Medrol dosepack (steroid medication to help calm down inflammation) to break the cycle or possibly something like DHE. The other entity it could be is an ongoing migraine which won't break. If they go past 4 days they are considered to be Status Migraineous and can be dangerous as they can increase risk of stroke or TIA (mini-stroke).

If you can't win in to see your doctor in a timely fashion you may consider going to the ER contained by case it is status migraineous. Be sure and let whoever you talk to at your doctor's bureau how long you have had the headache./migraine, what you've been taking, what have helped and what hasn't.

Good luck! I've been through both scenarios and they are both awful.
i suggest you bargain to a doctor, you dont want to guess at what you have and take more medicine that up might not entail to take, feel better


More Questions: